# SDR DL757100942

- Difficulty date: March 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 63,165 hours, 29,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED 2 PLACES ABOVE STR 26L STA 1460.  REPAIRED AT SAA DURING HMV ON N/R CARD 157141.
